# SDR SWAA2024060597718

- Difficulty date: June 3, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 44,177 hours, 27,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOP THROUGHOUT AIRCRAFT<[01] REMOVED AND REPLACED 1 FORWARD ENTRY AND 2 AFT CEILING EMERGENCY LIGHT BATTERY PACKS IN ACCORDANCE WITH AMM 33-51-06. OPS CHECK GOOD.
